# SDR 2024FA0000242

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Aircraft: N24155
- Make and model: Cessna 172P
- Aircraft serial: 17275290
- Aircraft time: 16,363 hours
- Engine: Lyc O320D2J
- Engine time: 7,110 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Control Module
- Part number: 25400
- Part serial: 905069
- Condition: Inoperative
- Location: Alternator
- Component: Alternator
- Component part number: DOFF10300B
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AMMETER SHOWING DISCHARGE, NO VOLTAGE TO FIELD.
